# SDR MASA2011031902182

- Difficulty date: March 16, 2011
- Submitted: March 20, 2011
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 17,901 hours, 14,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Printed Ckt Board
- Part number: E520005705A
- Part serial: E0213
- Condition: Faulty
- Location: Cabin
- Part time: 16,254 hours, 12,873 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON IN ARMED POSITION.  MX REPLACED PCB 5 IN JB11.
